# SDR IPXA09557441

- Difficulty date: September 17, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE FRAME AND FAILSAFE CHORD TEMP REPAIRED AT BS 1640 BETWEEN STR 25L AND 26L.  REPAIRED PER ATS ER 09-4547.
